toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author (up) Anabalon, A.; Deruelle, N. pdf  doi
  Title Mechanical stability of asymptotically flat black holes with minimally coupled scalar hair Type
  Year 2013 Publication Physical Review D Abbreviated Journal Phys. Rev. D  
  Volume 88 Issue 6 Pages 9 pp  
  Abstract We show that the asymptotically flat hairy black holes, solutions of the Einstein field equations minimally coupled to a scalar field, previously discovered by one of us, present mode instability against linear radial perturbations. It is also shown that the number of unstable modes is finite and their frequencies can be made arbitrarily small.  
  Address [Anabalon, Andres] Univ Adolfo Ibanez, Fac Artes Liberales, Dept Ciencias, Vina Del Mar, Chile  
  Corporate Author Thesis  
  Publisher Amer Physical Soc Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1550-7998 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000323946300008 Approved  
  Call Number UAI @ eduardo.moreno @ Serial 308  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: